Could injections have caused tingling and pulsating at left temple and should I seek medical attention from either PS or GP?

Jan 2016 I had 2 vials sculptra, 2 Restylane, 20 units Dysport and Silikon in lips. I had injections before, but not this many at one time. Toward the end the lidocaine was distorting my features and blinking. A lot of the sculptra was put in temples and scalp. 2.5 months later I noticed tingling and pulsing at left temple near my ear. I am 45 yr, 5'5", 130lb, stage 1 hypertension and trying non medication alternatives. Is this likely from the injections? Does it need medical attention?

Doctor Answers 3

Distortion of Face After Sculptra

I suggest posting photos and/or seeing your injector.  It would be very rare for a complication to occur months after injection.  These symptoms should be evaluated.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Tingling after injections

First off, the pulsing is normal and is the superficial temporal artery. I don't think that what you had is "too much" at one sitting. Distortion of the face with Sculptra is just the lidocaine added and is normal. I would discuss with your doctor but it doesn't sound concerning to me by your description.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Tingling from Multiple Injections

I would absolutely return to my treating physician and my internist to see if your symptoms are being caused from too many injections or from another health related issue.  Please keep us posted. Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.